On a functional differential equation arising in the theory of the distribution of wealth.
Aequationes mathematicae, Tome 28 (1985), pp. 190-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__28_137057,
author = {Wolfgang Eichhorn and Winfried Gleissner},
title = {On a functional differential equation arising in the theory of the distribution of wealth.},
journal = {Aequationes mathematicae},
pages = {190--198},
year = {1985},
volume = {28},
zbl = {0567.35013},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__28_137057/}
}
TY - JOUR AU - Wolfgang Eichhorn AU - Winfried Gleissner TI - On a functional differential equation arising in the theory of the distribution of wealth. JO - Aequationes mathematicae PY - 1985 SP - 190 EP - 198 VL - 28 UR - http://geodesic.mathdoc.fr/item/AM2_1985__28_137057/ ID - AM2_1985__28_137057 ER -
Wolfgang Eichhorn; Winfried Gleissner. On a functional differential equation arising in the theory of the distribution of wealth.. Aequationes mathematicae, Tome 28 (1985), pp. 190-198. http://geodesic.mathdoc.fr/item/AM2_1985__28_137057/